- Suitable for children 1 – 5 years
- Paracetamol is gentle on the stomach
- Tutti Frutti/Vanilla flavour
- Does not contain: sugar, gluten, colour, dairy, aspirin or alcohol.
- Made in Australia
Effective temporary relief of pain & fever in children
|Dimensions||4.9 × 4.9 × 12 cm|
Each 5 mL contains:
Paracetamol 120 mg
Take the recommended dosage every 4-6 hours when necessary, calculated on the basis of body weight according to table on packaging. Maximum of 4 doses in 24 hours.
Consult your health professional if symptoms persist.
Always read the label and follow directions for use.
Do not exceed maximum daily dosage.
Do not give with other paracetamol containing products.